# SDR ASOA05620

- Difficulty date: July 22, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 6003603031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE FRAME AND DOUBLER AT FS 718, STRINGER 10-12 LT SIDE WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FUSELAGE FRAME AND DOUBLER AT FS 718, STRINGER 10-12 LT SIDE IAW EO.  (K)
